# SDR FDEA201605201688

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 52,426 hours, 20,903 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX384939
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 8,423 hours, 5,699 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, GOT YELLOW SYS, TURNED OFF PUMP, LOW PRESS.  REJECTED TAKEOFF.  INFO ONLY, YELLOW SYS LOW PRESS WARNING COMES BACK WHILE CYCLING FLIGHT CONTROLS.  R & R  YELLOW SYS ENG DRIVEN PUMP & OPERATIONS CHECKED GOOD IAW MM 29-11-32-04-01.  DRY MOTOR NR 2 ENG IAW THE JRH.  ALL CONDITIONS NORMAL.
